# SDR DALA2014070503976

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STEPS 3, 5, 6, 12, 13, AND 15 OF VENTRAL STAIRWAY. STEPS 3 AND 6 FOUND WITHIN LIMITS IAW SRM 53-01 FIG. 01.  STEPS 5, 12, 13, & 15 WERE FABRICATED IAW SRM 51-30-5, 51-10-1, 51-10-3 PARAGRAPH 14 AND 21 AND DWG 9410381 REV 5.
